# SDR R61A201608040454

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 4,406 hours, 3,185 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 8000306
- Part serial: F2447
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR LATCH INDICATION WAS NOT FULLY SHOWING IN THE WINDOW AND THE L2 DOOR INDICATION ON THE MFD WAS NOT SHOWING GREEN.  MAINTENANCE INSPECTED AND FOUND THE DOOR LATCH INDICATOR WORKING NORMALLY BUT THE MFD INDICATION WAS STILL NOT SHOWING GREEN WHEN CLOSED.  MAINTENANCE R & R PSEM 2 IAW AMM AND OPS CHECKED GOOD.
